Subscribe for daily wellness inspiration

Like onlymyhealth on Facebook!

How to Handle Diabetic Shock?

By  ,  Onlymyhealth editorial team
Oct 12, 2011
4.8 / 5(4 Ratings)

One of the main ways of controlling blood sugar is through the use of insulin. At times, due to an excess in the insulin intake, the blood sugar level dips low. This is known as Diabetes shock. Other reasons for the low level may be irregular diet timings, over abstinence from sweet and fatty food products, alcohol consumption and even improper exercise.

 

Under such circumstances, a person becomes unusually aggressive, withdraws himself, acts goofy, sweats and becomes disoriented.

 

As soon as these symptoms of diabetes are detected, one should opt for the following measures in order to handle diabetic shock:

  • Check the severity of the shock by feeling the pulse of the person. If it is very fast, call a doctor.
  • Provide the patient some form of sugar such as a candy or juice which will help to raise the sugar level.
  • There are various glucose tablets available in the market that may also be given.
  • Since such shocks can be fatal, always call for a paramedic in a serious case of shock.

 

Read more articles on Diabetes Treatment


Related Articles
4.8 / 5(4 Ratings)
Write a Review
Post a Comment
Disclaimer +
Though all possible measures have been taken to ensure accuracy, reliability, timeliness and authenticity of the information; Onlymyhealth assumes no liability for the same. Using any information of this website is at the viewers’ risk. Please be informed that we are not responsible for advice/tips given by any third party in form of comments on article pages . If you have or suspect having any medical condition, kindly contact your professional health care provider.
Comments
  • ARUN KUMAR18 Nov 2011
    DEAR SIR, I AM 39 YEARS OLD AND WORKING AN NGO AS A LIBRARIAN. I AM NOT ABLE TO BUY COSTLY MEDICINE DUE TO VERY LESS SALARY. I HAVE DIABETIC SINCE THREE YEARS AGO. I HAVE CHECK UP IN EARLY STAGE WAS 500 PLUS BUT AFTER PHYSICAL EXERCISE DOWN 200 PLUS AND SOME TIME NEGLECT AND RECENTLY I WENT TO PATHOLOGY FOR CHECKUP WAS FOUND 430. I FEAL WEAKNESS AND SOME EFFECT OF EYES BUT WEAKNESS IS MORE NOW A DAY. I HAVE NOT TAKEN ANY MEDICINE ONLY TAKE GLY 500 MG IN OCCASIONALLY. I REQUEST YOU TO SUGGEST ME